In this autumn I have got GERD. I have also suppurative infection in my tonsils. Maybe I have had chronic infection there since the 1990's. Last March I got intermittent pain at my left ear area. Doctors could not reveal the cause earlier than yesterday. I think that both the GERD and the worsening of the tonsillitis are due to decreasing of my thyroid medication. I have hyperparathyroidism, which could also cause GERD.
Yesterday I started taking a proton pump inhibitor (Esomeprazol) and an antibiotic (Doximed for one month). I have sometimes used Gaviscon. Today I have much pressure in my esophagus. I thought that could I take Rennie. Oh, no, I should not take antacids, because I have hypercalcemia. I should not take those or milk products or Esomeprazol just at the same time when I take Doximed. Are antacids absolutely forbidden with hyperparathyroidism, if I take them enough apart from Doximed? My ionized calcium varies from high normal to above normal. How could I neutralize the acid in my stomach?
It is possible that I could get additionally antibiotic diarrhea. Previously (after 7-10-day-) antibiotics I have had it twice.
I am returning the Thyroid Erfa dose back to what it was in last year.